MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713050
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the event description: "the patient was prescribed tavanic 500mg 1x1 i.V.According to the medication instructions, the infusion time is 60 minutes.The medication is ready for use in a 100ml solution.The medication was administered via a drip regulator.The device was programmed with a rate of 100ml/h, a total volume of 100ml, and the device calculated the time as 60 minutes.The patient called the nurse after 40 minutes because the device was alarming.It was observed that the drip regulator had administered the entire medication in 40 minutes, which is 20 minutes too fast.The patient did not experience any harm.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.Note: this report is being filed for an item number that is not sold in the united states, however, similar items are sold in the united states by b.Braun medical, inc.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).B1 updated to product problem as this was initially missed in the mdr initial submission.The defective pump machine was returned to the manufacturer for evaluation.Upon visual and technical inspection and testing of the returned machine, it operates within our specifications.No product deviation, and the history files show no technical malfunction on the last vtbi therapy on (b)(6) 2025.Based on the data from the investigation, the reported defect could not be confirmed.History files inspection: no date of occurrence was reported by the customer at start of the investigation of the pump.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical inc.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key22113393
Report Number9610825-2025-00330
Device Sequence Number4171910
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K083689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8713050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown